# SDR AU510002040

- Difficulty date: May 10, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 767-300
- Engine: Rroyce RB211524*
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 1305026
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 18,593 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 CABIN PRESSURE CONTROLLER FAULTY.
